# SDR SCNA98045

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900853A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT EMERGENCY LIGHT ON AFT PORTION OF WING ROOT FAIRING INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR LEFT AFT EMERGENCY EGRESS LIGHT.  OPERATIONAL CHECKS GOOD.
